# SDR A6WA201240469

- Difficulty date: March 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 21,473 hours, 20,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL HANDLE CRACKED.  R & R WITH NEW SERVICEABLE HANDLE PN 601R31763-1.
